May be - if your doctor thinks your headache is caused by a sinus infection??
But generally is doesn't sound right at all. Are you sure you have the correct prescription? Has your doctor or pharmacist accidentally given/ prescribed you someone else's medicine. Call your doctor or pharmacy. It needs to be sorted.
Yes, Suzanne is right. Doxycycline is an antibiotic. The doctor should have discussed with you if you had a sinus infection that it was supposed to treat. You can have just pressure in the front of your head above the eyes from a sinus infection, but usually you would need some kind of scan to diagnose it without any other symptoms. I had a CT scan that diagnosed it. From what I have read, you don't want to be taking a medication like this unless you have a serious infection. Call your pharmacist and check if you got the right medication. If so, then call your doctor right away.
- Doxycycline Information for Consumers
- Doxycycline Information for Healthcare Professionals (includes dosage details)
- Side Effects of Doxycycline (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 18 Nov 2009 • 2 answers
Posted 3 Feb 2012 • 2 answers
How long should I take dermatologist-prescribed doxycycline hyclate 100 mg for possible Lyme Diseas?
Posted 25 Jul 2014 • 1 answer
Posted 29 Oct 2015 • 3 answers
Posted 24 Aug 2016 • 0 answers